# SDR SIMA1044

- Difficulty date: April 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: S2738197100400
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-1 INSPECTION, FOUND LEFT ELEVATOR TRIM TAB DUAL LOAD PATH ROD CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED ROD IAW JIC 273142-RAI-1000.  AIRCRAFT RETURNED TO SERVICE.  (M)
